MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM STARDRIVE SCRWDRVR BLADE W/SPRG HLDG SLV SHRT/66MM MQC; SCREWDRIVER

SYNTHES GMBH 2.0MM STARDRIVE SCRWDRVR BLADE W/SPRG HLDG SLV SHRT/66MM MQC; SCREWDRIVER
Catalog Number 314.676
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative:.
 
Event or Problem Description
It was reported that on (b)(6) 2026, the patient underwent an unknown surgery with the product in question.During the surgery, the veterinarian attempted to grasp the screw with the screwdriver in question but was unable to do so properly.Even when grasped, the screw was held at an angle to the screwdriver.The veterinarian adjusted the screw by hand to secure it, and the surgery was completed without incident.The surgery was completed successfully with no surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: it was reported that this screwdriver in question was used to grip the demo screw.The screw holder could hold the screw head, however there was a gap between the star driver and the gripped star screw, which would lead the screw to move left and right after gripping.

Brand Name
2.0MM STARDRIVE SCRWDRVR BLADE W/SPRG HLDG SLV SHRT/66MM MQC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HAEGENDORF
im bifang 6
haegendorf CO
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key25002128
Report Number8030965-2026-03856
Device Sequence Number9885110
Product Code HXX
UDI-Device Identifier10887587037646
UDI-Public(01)10887587037646(10)70411P7
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.676
Device Lot Number70411P7
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/28/2026
05/22/2026
06/12/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date04/29/2026
05/25/2026
06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown